MathSciNet Relay Station
MathSciNet bibliographic data
MR2016819 45G10 (35K57 35R10 45M20 92D25)
Thieme, Horst R.; Zhao, Xiao-Qiang Asymptotic speeds of spread and traveling waves for integral equations and delayed reaction-diffusion models. J. Differential Equations 195 (2003), no. 2, 430–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement